# SDR SWAA2021040761837

- Difficulty date: April 6, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N728SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27860
- Aircraft time: 74,766 hours, 44,047 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Wrong Part
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LEFT & RIGHT LOWER EMER EXIT OVERWING LENS MISSING DIRECTIONAL ARROWS / REMOVED AND REPLACED LOWER EMER EXIT OVERWING LENS IAW AMM 33-51-01
